# SDR ANCF202406211816

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N253AC
- Make and model: Airbus A320-214
- Aircraft serial: 3690
- Aircraft time: 38,335 hours, 26,073 cycles
- Engine: Cfmint CFM565B43
- Engine time: 38,343 hours, 24,205 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: RTA4B19226
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NAV PRED W/S DET FAULT,  DURING CRUISE WEATHER RADAR FAULT.  NAV PRED W/S DET FAULT.  THIS ITEM IS DEFERRED TO DMI WO 18151222 REF MEL 34-41-01-7 PROV 1 CAT B REV 59 253-TSR-2024-06-519 NOTE: IAW POST FLIGHT REPORT THE FAULT IS NAV PRED W/S DET FAULT.  NAV PRED W/S DET FAULT.  IN ACCORDANCE WITH AMM 34-41-33-04 CONF 00 THE TRANSCEIVER WAS REPLACED OPERATIONAL TEST OK
